advertisement
Question
Posted by: Denise | 2008/01/03

contraceptive pill

I am struggling with pigmentation marks and I have reason to believe it is due to the use of Nordette. Can you please give me advise on how to make the marks dissappear and also on what contraceptive I can go on which will not give me pigmentation marks. thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can try Skinoren for the pigmentation. You have to use it regularly for several months before you see any difference. A sunblock is also important.
Mirelle is a low oestrogen pill which you could try.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Denise | 2008/01/07

Thank you very much. My doctor gave me Yasmin on Saturday. But my period starst only on Thursday, 10/01/2008. He told me to start on the active pill on Thursday which my period starts. Is this correct? And is Yasmin also a low oestrogen pill? Thanks again for your helpful advice.

Reply to Denise

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement